# SDR CA150227003

- Difficulty date: February 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 19,692 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, A

## Discrepancy

(CAN) ON DEPARTURE, THE FLIGHT CREW SELECTED GEAR UP & THE RT MAIN AMBER LIGHT DID NOT EXTINGUISH.  THE FLIGHT CREW REFERENCED THE QRH & CONFIRMED WITH THE CABIN CREW THAT THE RT MLG DOORS DID NOT RETRACT.  THE FLIGHT CREW NOTIFIED ATC & RETURNED TO POINT OF DEPARTURE, AN EMER WAS NOT DECLARED.  THE FLIGHT CREW CONDUCTED A MANUAL LANDING GEAR EXTENSION, LANDING WAS UNEVENTFUL. THE DEFECT WAS ENTERED IN THE ACFT JOURNEY LOGBOOK & DEFERRED IAW THE MEL 32-30-1.  MAINTENANCE ACTION TAKEN, THE RT HAND MLG SOLENOID SEQUENCE VLV WAS REPLACED FOR IN FLIGHT INDICATION OF GEAR IN TRANSIT LIGHT ON RT MLG.  GEAR SWINGS COMPLETED IN HANGAR WITH NO ISSUE.  GND CHECKED SERVICEABLE.
